Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("SYSTEME HENON HEILES")

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 25

  • Page / 1

Export

Selection :

  • and

ON THE ANALYTIC STRUCTURE OF THE HENON-HEILES SYSTEMCHANG YF; TABOR M; WEISS J et al.1981; PHYS. LETT. SECT. A; ISSN 0375-9601; NLD; DA. 1981; VOL. 85; NO 4; PP. 211-213; BIBL. 11 REF.Article

SUR L'INTEGRABILITE DU SYSTEME DE HENON-HEILESGRAMMATICOS B; DORIZZI B; PADJEN R et al.1982; COMPTES RENDUS DES SEANCES DE L'ACADEMIE DES SCIENCES. SERIE 2: MECANIQUE, PHYSIQUE, CHIMIE, SCIENCES DE L'UNIVERS, SCIENCES DE LA TERRE; ISSN 0750-7623; FRA; DA. 1982; VOL. 294; NO 9; PP. 541-544; ABS. ENG; BIBL. 9 REF.Article

PAINLEVE PROPERTY AND INTEGRALS OF MOTION FOR THE HENON-HEILES SYSTEMGRAMMATICOS B; DORIZZI B; PADJEN R et al.1982; PHYSICS LETTERS SECTION A; ISSN 0375-9601; NLD; DA. 1982; VOL. 89; NO 3; PP. 111-113; BIBL. 13 REF.Article

ANALYTIC STRUCTURE OF THE HENON-HEILES HAMILTONIAN IN INTEGRABLE AND NONINTEGRABLE REGIMESCHANG YF; TABOR M; WEISS J et al.1982; J. MATH. PHYS. (N.Y.); ISSN 0022-2488; USA; DA. 1982; VOL. 23; NO 4; PP. 531-538; BIBL. 14 REF.Article

New integrable potentials of two degrees of freedomWOJCIECHOWSKA, M; WOJCIECHOWSKI, S.Physics letters. A. 1984, Vol 105, Num 1-2, pp 11-14, issn 0375-9601Article

Integrable families of Hénon-Heiles-type Hamiltonians and a new dualityHIETARINTA, J.Physical review. A, General physics. 1983, Vol 28, Num 6, pp 3670-3672, issn 0556-2791Article

Hamiltonian symmetries of the Henon-Heiles systemFORDY, A. P.Physics letters. A. 1983, Vol 97, Num 1-2, pp 21-23, issn 0375-9601Article

Backlund transformation and the Henon-Heiles systemWEISS, J.Physics letters. A. 1984, Vol 105, Num 8, pp 387-389, issn 0375-9601Article

Bifurcations of invariant manifolds in the generalized Hénon-Heiles systemGAVRILOV, L.Physica. D. 1989, Vol 34, Num 1-2, pp 223-239, issn 0167-2789Article

On the Padé approximations to the Bikhoff-Gustavson normal formROBNIK, M.Journal of physics. A, mathematical and general. 1993, Vol 26, Num 24, pp 7427-7434, issn 0305-4470Article

Separability of an integrable case of the Henon-Heiles systemWOJCIECHOWSKI, S.Physics letters. A. 1984, Vol 100, Num 6, pp 277-278, issn 0375-9601Article

Detailed bifurcations of periodic orbits with threefold symmetry of the Hénon-Heiles HamiltonianKUROSAKI, S.Journal of the Physical Society of Japan. 1995, Vol 64, Num 10, pp 3589-3592, issn 0031-9015Article

Bäcklund transformation and linearizations of the Henon-Heiles systemWEISS, J.Physics letters. A. 1984, Vol 102, Num 8, pp 329-331, issn 0375-9601Article

ON CORRELATION FUNCTIONS AND THE ONSET OF CHAOTIC MOTIONKOSZYKOWSKI ML; NOID DW; TABOR M et al.1981; J. CHEM. PHYS.; ISSN 0021-9606; USA; DA. 1981; VOL. 74; NO 4; PP. 2530-2535; BIBL. 19 REF.Article

Hamiltonian structure and dynamical system associated with the BKP hierarchyCHANDANA GHOSH; CHOWDHURY, A. R.Journal of the Physical Society of Japan. 1993, Vol 62, Num 3, pp 851-853, issn 0031-9015Article

Generating function approach to quantum-to-classical correspondence ISHIMIZU, T.Physica. A. 1993, Vol 195, Num 1-2, pp 101-112, issn 0378-4371Article

Probability distributions of local Lyapunov exponents for Hamiltonian systemsAMITRANO, C; BERRY, R. S.Physical review. A. 1993, Vol 47, Num 5E, pp 3158-3173, issn 1050-2947Article

Bi-Hamiltonian formulation of the Hénon-Heiles system and its multidimensional extensionsANTONOWICZ, M; RAUCH-WOJCIECHOWSKI, S.Physics letters. A. 1992, Vol 163, Num 3, pp 167-172, issn 0375-9601Article

On a bifurcation in the quantum system for an approximation to the Hénon-Heiles systemUWANO, Y.Physica. D. 1989, Vol 35, Num 1-2, pp 1-33, issn 0167-2789Article

Le système de Hénon-Heiles = Hénon-Heiles systemGERARDY, S.Annales de la faculté des sciences de Toulouse. 1997, Vol 6, Num 4, pp 633-652, issn 0240-2963Article

Quantum beats and chaos in the Hénon-Heiles HamiltonianBRACK, M; BHADURI, R. K; LAW, J et al.Physical review letters. 1993, Vol 70, Num 5, pp 568-571, issn 0031-9007Article

Orthosymplectic integration of linear Hamiltonian systemsLEIMKUHLER, B. J; VAN VLECK, E. S.Numerische Mathematik. 1997, Vol 77, Num 2, pp 269-282, issn 0029-599XArticle

A symbolic approximation of periodic solutions of the Henon-Heiles system by the normal form methodEDNERAL, V. F.Mathematics and computers in simulation. 1998, Vol 45, Num 5-6, pp 445-463, issn 0378-4754Article

Newton representation for stationary flows of the KdV hierarchyRAUCH-WOJCIECHOWSKI, S.Physics letters. A. 1992, Vol 170, Num 2, pp 91-94, issn 0375-9601Article

Mixmaster cosmological models as disturbed Toda latticesBIESIADA, M; SZYDŁOWSKI, M.Physics letters. A. 1991, Vol 160, Num 2, pp 123-130, issn 0375-9601Article

  • Page / 1